WARNING!

WARNING! THIS SITE HAS PICTURES AND CONTENT OF A MEDICAL NATURE AND MAY NOT BE SUITABLE FOR EVERYONE. VIEW AT YOUR OWN DISCRETION.

Sunday, January 9, 2011

Peripheral sensory neuropathy associated with short-term oral acitretin therapy

A 57-year-old female patient with widespread chronic plaque psoriasis and a 32-year-old male patient with severe oral lichen planus are reported, who developed sensory symptoms in the extremities 3 and 4 months after the onset of oral acitretin (trade name Soriatane) therapy, respectively. 


Both patients showed clinical and electrophysiological evidence of a sensory peripheral neuropathy, which completely resolved 2 and 2.5 years after discontinuation of oral acitretin administration, respectively.
From:
2003 Jan-Feb;16(1):46-9.

Department of Dermatology, 
University of Patras, 
Greece. 
tsambaos@med.upatras.gr


Copyright 2003 S. Karger AG, Basel
PMID: 12566828 [PubMed - indexed for MEDLINE] 

~~~~~~~~~~~~~
Note: 
The full free article is supposed to be available through Karger, but I could not find it.


No comments:



Always seek the advice and supervision of a qualified licensed medical professional!

The information provided on this site has been created as an online journal only. The author is writing from her personal viewpoint and cannot guarantee the completeness or accuracy of the information displayed.

Comments to any of the entries are appreciated.